Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 328, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 7, 2011, 2:42 PM PDT. It took effect at Sep 8, 2011, 3:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2011, 2:42 PM PDT (21:42 UTC)
- In effect from
- Sep 8, 2011, 3:00 PM PDT
- Expired
- Sep 10, 2011, 3:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
681 WHUS76 KMTR 072142 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 242 PM PDT WED SEP 7 2011 PZZ570-080545- /O.NEW.KMTR.SC.Y.0328.110909T0600Z-110909T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 242 PM PDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 5 AM PDT FRIDAY. * WINDS AND WAVES: NW WINDS 10 TO 15 KT...INCREASING TO 15 TO 25 KT AROUND MIDNIGHT. STEEP FRESH SWELL WILL GRADUALLY BUILD WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-080400- /O.CON.KMTR.SC.Y.0327.110907T2200Z-110908T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 242 PM PDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND SUBSIDE THIS EVENING. WINDS WILL BE STRONGEST THROUGH THE GOLDEN GATE BRIDGE AND ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
8 follow-up statements
668 WHUS76 KMTR 080404 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 904 PM PDT WED SEP 7 2011 PZZ530-080515- /O.EXP.KMTR.SC.Y.0327.000000T0000Z-110908T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 904 PM PDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ565-081215- /O.EXB.KMTR.SC.Y.0328.110908T2200Z-110909T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 904 PM PDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 5 AM PDT FRIDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE THURSDAY AFTERNOON...AND CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-081215- /O.CON.KMTR.SC.Y.0328.110909T0600Z-110909T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 904 PM PDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 5 AM PDT FRIDAY. * WINDS AND WAVES: NW WINDS 10 TO 15 KT...INCREASING TO 15 TO 25 KT AROUND MIDNIGHT THURSDAY NIGHT. STEEP FRESH SWELL WILL GRADUALLY BUILD WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
621 WHUS76 KMTR 080935 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 AM PDT THU SEP 8 2011 PZZ530-081745- /O.EXB.KMTR.SC.Y.0328.110908T2200Z-110909T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 235 AM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON BEFORE SUBSIDING THIS EVENING. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND AND THE GOLDEN GATE BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-081745- /O.EXT.KMTR.SC.Y.0328.110909T0600Z-110909T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 235 AM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 3 PM PDT FRIDAY. * WINDS AND WAVES: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT AROUND MIDNIGHT TONIGHT. STEEP FRESH SWELL WILL GRADUALLY BUILD WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-081745- /O.EXT.KMTR.SC.Y.0328.110908T2200Z-110909T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 235 AM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE THIS AFTERNOON...AND CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
594 WHUS76 KMTR 081554 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 854 AM PDT THU SEP 8 2011 PZZ570-090000- /O.CON.KMTR.SC.Y.0328.110909T0600Z-110909T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 854 AM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM PDT FRIDAY... * WINDS AND WAVES: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT AROUND MIDNIGHT TONIGHT. STEEP FRESH SWELL WILL GRADUALLY BUILD WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-090000- /O.CON.KMTR.SC.Y.0328.110908T2200Z-110909T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 854 AM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY... * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE THIS AFTERNOON...AND CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-090000- /O.CON.KMTR.SC.Y.0328.110908T2200Z-110909T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 854 AM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON BEFORE SUBSIDING THIS EVENING. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND AND THE GOLDEN GATE BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
755 WHUS76 KMTR 082152 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 252 PM PDT THU SEP 8 2011 PZZ570-090600- /O.EXT.KMTR.SC.Y.0328.110909T0600Z-110910T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 252 PM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT SATURDAY... * WINDS AND WAVES: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT AROUND MIDNIGHT TONIGHT AND CONTINUE THROUGH AT LEAST FRIDAY NIGHT. STEEP FRESH SWELL WILL GRADUALLY BUILD WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-090600- /O.CON.KMTR.SC.Y.0328.110908T2200Z-110909T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 252 PM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-090400- /O.CON.KMTR.SC.Y.0328.110908T2200Z-110909T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 252 PM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE INTO THE EVENING HOURS. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND AND THE GOLDEN GATE BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
845 WHUS76 KMTR 090347 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 PM PDT THU SEP 8 2011 PZZ530-090500- /O.EXP.KMTR.SC.Y.0328.000000T0000Z-110909T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 PM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ565-091000- /O.EXT.KMTR.SC.Y.0328.000000T0000Z-110909T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 PM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE THURSDAY NIGHT BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-091200- /O.CON.KMTR.SC.Y.0328.110909T0600Z-110910T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 PM PDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT AROUND MIDNIGHT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY EVENING. STEEP FRESH SWELL WILL DEVELOP WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
176 WHUS76 KMTR 091001 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 301 AM PDT FRI SEP 9 2011 PZZ565-091115- /O.EXP.KMTR.SC.Y.0328.000000T0000Z-110909T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 301 AM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ530-091815- /O.EXB.KMTR.SC.Y.0328.110909T2200Z-110910T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 301 AM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS: DURING THE AFTERNOON WINDS WILL PICK UP TO BETWEEN 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-091815- /O.CON.KMTR.SC.Y.0328.000000T0000Z-110910T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 301 AM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS FROM 15 TO 25 KT THROUGH EARLY SATURDAY MORNING. STEEP FRESH SWELL WILL DEVELOP WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
230 WHUS76 KMTR 091630 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 930 AM PDT FRI SEP 9 2011 PZZ570-100030- /O.CON.KMTR.SC.Y.0328.000000T0000Z-110910T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 930 AM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100030- /O.CON.KMTR.SC.Y.0328.110909T2200Z-110910T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 930 AM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS: DURING THE AFTERNOON WINDS WILL PICK UP TO BETWEEN 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
705 WHUS76 KMTR 100343 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 843 PM PDT FRI SEP 9 2011 PZZ530-100600- /O.CON.KMTR.SC.Y.0328.000000T0000Z-110910T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 843 PM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: DURING THE AFTERNOON WINDS WILL PICK UP TO BETWEEN 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-101000- /O.CON.KMTR.SC.Y.0328.000000T0000Z-110910T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 843 PM PDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:41 PM PDT, 1 minute earlier.
Area forecast discussion, Sep 7, 2:41 PM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
241 PM PDT WED SEP 7 2011
.DISCUSSION...AS OF 1:35 PM PDT WEDNESDAY...OTHER THAN A FEW HIGH
CLOUDS SKIES ARE CLEAR ACROSS MOST OF THE DISTRICT. THERE ARE A
FEW HIGH CLOUDS STREAMING ACROSS THE NORTH BAY AT THIS TIME.
TEMPS THIS AFTN ARE IN THE 60S AND 70S ALONG THE COAST...70S AND
80S AROUND THE BAY...AND 80S AND 90S INLAND WITH A FEW 100+ DEGREE
READINGS IN INTERIOR MONTEREY AND SAN BENITO COUNTIES. THE
GRADIENT PICTURE IS INDC A WEAK 1.0 MB NORTHERLY GRADIENT BETWEEN
ARCATA-SFO AND A 1.3 MB ONSHORE GRADIENT BETWEEN SFO-SAC. THE FT
ORD PROFILER IS NOT INDC A MARINE LAYER AT THIS TIME.
INTERESTING WEATHER PATTERN FOR THE DISTRICT THROUGH THE UPCOMING
WEEKEND AND INTO EARLY NEXT WEEK. A TROF WILL MOVE ACROSS NORTHERN
CALIFORNIA ON THURSDAY BRINGING COOLING TEMPS WITH AN ONSHORE FLOW
TO THE DISTRICT. ON FRIDAY A PIECE OF ENERGY WILL BREAK OFF FROM
THE UPPER TROF FORMING A CUTOFF LOW OVER WEST CENTRAL NEVADA. THIS
UPPER LOW WILL RETROGRADE FRIDAY NIGHT TO A POSITION OVER THE
SOUTHERN CALIFORNIA COAST.
THE UPPER LOW WILL BE CUTOFF FROM THE MAIN FLOW AND WILL BE QUASI-
STATIONARY OVER SOUTHERN CALIFORNIA. MID LEVEL SUBTROPICAL
MOISTURE WILL ROTATE INTO THE DISTRICT FROM LATE FRIDAY NIGHT
RIGHT INTO MONDAY MORNING. WEAK SHORTWAVES WILL ROTATE AROUND THE
UPPER LOW ACTING AS A TRIGGER FOR A SLIGHT CHANCE OF THUNDERSTORMS
OVER THE DISTRICT FROM FRIDAY NIGHT THROUGH MONDAY MORNING. IT
WILL ALSO BE MODERATELY UNSTABLE...AT LEAST FOR THE
DISTRICT...WITH MODIFIED TOTAL TOTALS BETWEEN 30-34C AND MID LEVEL
CAPE UP TO 200J AT TIMES INTO SUNDAY MORNING PER THE NAM12...WITH
THE GFS INDC UNSTABLE CONDITIONS CONTINUING INTO MONDAY MORNING.
THE UPPER LOW WEAKENS AND RETROGRADES FURTHER TO THE SOUTHWEST ON
MONDAY AND TUESDAY AS A RIDGE MOVES INTO THE DISTRICT FROM THE
PACIFIC. THIS WILL END THE THREAT OF CONVECTION FOR THE DISTRICT
ON MONDAY WITH WARMER TEMPS POSSIBLE EARLY NEXT WEEK.
&&
.AVIATION...AS OF 10:30 AM WEDNESDAY...LATEST VISIBLE SATELLITE
IMAGE IS SHOWING CLEAR SKIES ACROSS THE FORECAST AREA THIS
MORNING. AFTERNOON TEMPERATURES WILL WARM INTO THE MID 70S TODAY
IN THE SAN FRANCISCO BAY AREA WITH DEW POINTS AROUND 50. THIS IS A
SUBSTANTIAL DEW POINT DEPRESSION THEREFORE EXPECT NO RESTRICTIONS
IN THE SF BAY AREA TODAY. TEMPERATURES WILL ALSO WARM TO UPPER 60S
LOW 70S WITH DEW POINTS AROUND 50 AS WELL. HOWEVER...SOME LIGHT
ONSHORE FLOW WILL COOL THE ATMOSPHERE RAPIDLY THIS EVENING
ALLOWING TEMPS TO CLOSE INTO THE DEW POINTS RESULTING IN BOTH
VLIFR CIGS AND VIS AROUND THE MONTEREY TERMINALS.
VICINITY OF KSFO...VFR EXPECTED OVER THE NEXT 24 TO 36 HOURS. THE
SEA BREEZE WILL INCREASE TO 20 GUSTING 25 KT BY 2300Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR WILL PREVAIL THROUGH 0200Z AT
WHICH POINT MVFR VIS AT 4SM FURTHER DETERIORATING TO 2SM OVC002
AROUND 0400Z. VLIFR IS EXPECTED AROUND 1000 TO 1200Z THROUGH
1700Z.
&&
.FIRE WEATHER...AS OF 2:45 PM WEDNESDAY...COMPUTER MODELS ARE IN
FAIRLY GOOD AGREEMENT THAT AN UPPER LEVEL LOW WILL MOVE NEAR OUR
AREA ON FRIDAY. AT THE SAME TIME MOISTURE ALOFT WILL INCREASE
ALONG WITH SEVERAL WEAK IMPULSES ROTATING AROUND THE LOW. THIS
COMBINATION WILL HELP TO DESTABILIZE THE ATMOSPHERE AND COULD LEAD
TO SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY NIGHT THROUGH THE WEEKEND.
THE BIGGEST CONCERN AT THE MOMENT WOULD BE FRIDAY NIGHT INTO THE
FIRST PART OF SATURDAY WHEN THE LOWER LEVELS WILL BE THE DRIEST.
AS THE WEEKEND PROGRESSES...THE COLUMN SHOULD MOISTEN WHICH WILL
HELP TO LOWER THE CHANCE FOR DRY LIGHTNING. PERSONS IN THE FIRE
COMMUNITY SHOULD CLOSELY MONITOR THE LATEST FORECASTS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...SF BAY FROM 3 PM
&&
PUBLIC FORECAST: STROBIN
AVIATION/MARINE: LARRY
FIRE: BELLThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 2:43 AM PDT | Small Craft Advisory | MTR | 18 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.